“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15243
School of Mathematics
  Title:   On the chromatic number of generalized Kneser graphs
  Author(s):  Amir Jafari (Joint with Sh. Alipour)
  Status:   Published
  Journal: Contributions to Discrete Mathematics
  Vol.:  12
  Year:  2017
  Pages:   69-76
  Supported by:  IPM
Forintegersn,k,andi,thegeneralizedKnesergraphK(n,k, i), is a graph whose vertices are subsets of size k of the set 1, 2, ..., n and two vertices F and F �?� are connected if and only if their intersection has less than i elements. In this paper we study the chromatic number of this graph. Some new bounds and properties for this chromatic number are derived.

Download TeX format
back to top
scroll left or right